# SDR ASAA2014102709516

- Difficulty date: October 27, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 30,789 hours, 9,548 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 3562
- Condition: Failed
- Location: Fuel Qty
- Part time: 33,626 hours, 10,530 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUELER REPORTED, DURING FUEL, NR 1 INDICATOR SAYS "ID FAIL".  ACFT GROUNDED. CHANGED NR 1 FUEL QTY REFUEL INDICATOR, OPS NORMAL, IAW MM 28-41-61.
